Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re:Well said

Posted by Nancy on August 23, 1999, at 20:05:28

In reply to Re:Well said, posted by Brandon on August 15, 1999, at 17:19:54

> Having seen grant money in action, all I can say is that where it comes from can have an influence.
> This statement is not far from the truth. Despite what most people believe or want to believe a lot of what we and physicians here about a medication depends on the amount of resources allocated for its promotion. As the son of a clinical research physician and a med student I have witnessed first hand the pampering and catering that is given to physicians to push their product. I'm not saying that are medical institutions are corrupt, but a huge amount of resources used by pharmacuetical giants goes into the promotion of their medication.

In regards to the weight gain from SSRI meds...I have been on Prozac for 3 years and gained almost 30 pounds. I am in a support group with 5 other women, all whom are also on SSRI meds and EVERY one of them have gained a substantial amount of weight. It is documented that long-term use of SSRI medss DOES cause weight gain. Go to Yahoo and punch in "SSRI weight gain" and there's an interesting quite long article about a couple of shrinks who did a study of it and found that it is so. Anyway, has anyone switched fromo Prozac to Wellbutrin and lost some ofo the weight? I just switched and am hoping it will work. THANKS!




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Nancy thread:10121